# SDR 98ZZZX2110

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Failed
- Location: Nr 2 Vhf
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON 4-23-98 (HOUMA) WHILE IN CRUISE FLIGHT, PILOT HEARD SEVERAL LOUD 'POPS' FROM NR 2 VHF RADIO AND BEGAN TO PRODUCE THICK BLACK SMOKE.  HE PULLED THE VHF 2 CIRCUIT BREAKER AND VENTILATED THE CABIN.  CONTINUED WITH FLIGHT.  MAINTENANCE REPLACED VHF RADIO.
